# SDR SWAA2015082543176

- Difficulty date: August 1, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 62,235 hours, 49,685 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FRAME FOOT SHEAR TIE CORRODED AT BS 500A, BETWEEN STRINGER 28L TO 28R.  R & R SHEAR TIE IAW SRM.
